# SDR TWRA9766

- Difficulty date: April 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N607PE
- Make and model: Boeing 747238B
- Aircraft serial: 20011
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING DAILY INSPECTION, FOUND UPPER DECK FLOOR MOUNTED EGRESS LIGHTS INOP, WIRES EXPOSED.  SECURED FLOOR MOUNTED EGRESS LIGHTS AND REPAIRED WIRES.  OPS CHECK NORMAL PER MM 33-51-00 PAGE 501.  (M)
